# SDR IPXA11170653

- Difficulty date: December 9, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE EXCESS RESIDUAL PRESSURE WARNING ON BLOCK IN WITH PRESSURE INDICATIONS NORMAL.  (OPEN)
